# SDR 7GMB2015121720151

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N386AZ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501159
- Aircraft time: 3,168 hours, 2,525 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 2595
- Condition: Inoperative
- Location: Brake System
- Part time: 3,168 hours, 2,525 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER STARTING NR 2 ENG, BRAKE INBD INOPERATIVE MSG APPEARED ON EICAS.  TROUBLE SHOT & FOUND INBD BRAKE CONTROL VLV INOPERATIVE.  REPLACED INBD BRAKE CONTROL VLV.  OPERATIONS CHECK & LEAK CHECK TESTED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
